On maximal repetitions of arbitrary exponent

Roman Kolpakov, Gregory Kucherov, Pascal Ochem

    Research output: Contribution to journalArticlepeer-review

    9 Citations (Scopus)


    The first two authors have shown [1,2] (Kolpakov and Kucherov, 1999, 2000) that the sum of the exponents (and thus the number) of maximal repetitions of exponent at least 2 in a word (also called runs) is linear with respect to the length of the word. The exponent 2 in the definition of a run may seem arbitrary. In this paper, we consider maximal repetitions of exponent strictly greater than 1.

    Original languageEnglish
    Pages (from-to)252-256
    Number of pages5
    JournalInformation Processing Letters
    Issue number7
    Publication statusPublished - 1 Mar 2010


    • Combinatorial problems
    • Periodicities
    • Repetitions
    • Theory of computation


    Dive into the research topics of 'On maximal repetitions of arbitrary exponent'. Together they form a unique fingerprint.

    Cite this